Solpadeine Max Soluble Tablets - 32 Tablets

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Pain Relief

Solpadeine Max Soluble Tablets - 32 Tablets

-CONTAINS OPIOID- Can cause Addiction. USE FOR NO MORE THAN 3 DAYS Solpadeine Max Soluble tablets combines codeine and paracetamol, a combination known as co-codamol in a soluble tablet, to provide effective pain relief in a stronger dose than the regular Solpadeine Plus.

Learn More...

£7.99 1% Less than RRP £8.09

Inc. VAT

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

-CONTAINS OPIOID- Can cause Addiction. USE FOR NO MORE THAN 3 DAYS Solpadeine Max Soluble tablets combines codeine and paracetamol, a combination known as co-codamol in a soluble tablet, to provide effective pain relief in a stronger dose than the regular Solpadeine Plus.

Learn More...
A little more about Solpadeine Max Soluble Tablets - 32 Tablets
Solpadeine Max Soluble Tablets - 32 Tablets: Things you need to know

 

Solpadeine Max Soluble Tablets are painkillers which can be used for moderate aches and pains. These are a short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone.

 

Recommended for the relief of:

  • Migraine

  • Headache

  • Dental pain

  • Period pain

  • Backache

  • Arthritic and rheumatic pain,

  • Strains and sprains and sciatica.

 

What are the active ingredients in Solpadeine Max Soluble tablets and what do they do:

 

  • Paracetamol is an over the counter painkiller that many people choose when they need relief from common aches and pains. It also helps to reduce high temperatures, making it ideal for those suffering with symptoms of cold and flu.

  • Caffeine helps the boost the effectiveness of paracetamol, helping it to get to work fast.

  • Codeine is a painkiller that belongs to a group of medicines known as opioid anaglesics. It is used to treat moderate pain, such as after an injury or when typical painkillers like aspirin, ibuprofen and paracetamol have not been effective. This medicine works by preventing pain signals from travelling to the brain.

 

Warnings and Precautions

Not suitable for anyone under 12 years of age.

Avoid alcohol, other products, drinks etc that contain a lot on caffeine.

Do not take any other products containing paracetamol.

These tablets can cause drowsiness, do not drive or use heavy machinary until these symptoms have worn off. 

 

Do not take if:

  • You are breastfeeding

  • You are allergic to any of the ingredients these tablets contain

  • You know you metabolise very quickly codeine into morphine

  • You are under the age of 18 years and have had the removal of tonsils or adenoids due to obstructive sleep apnoea syndrome.

 

Speak to your GP or Pharmacist before use if you have/are:

  • Pregnant or trying to get pregnant

  • Liver or kidney disease, including alcoholic liver disease

  • Bowel problems, e.g. blockage of the bowel

  • An operation to remove your gall bladder

  • Been told by your doctor that you have an intolerance to some sugars

  • On a controlled sodium diet, as each tablet contains 427mg of sodium

 

Speak to your GP or pharmacist before use if you take:

  • Metoclopramide and domperidone, which are used for nausea and vomiting

  • Cholestyramine, which is used to lower blood cholesterol

  • Depression medication called Monoamine Oxidase Inhibitors (MAOIs), or have taken these within the past 2 weeks

  • Substances which make you drowsy

  • Blood-thinning drugs, which are also known as anticoagulants

 

Ingredients

Active ingredients Each effervescent tablet contains Paracetamol 500 mg, Codeine Phosphate Hemihydrate 12.8 mg and Caffeine 30 mg.

 

Other ingredients: Sorbitol (E 420), sodium saccharin, sodium bicarbonate, sodium lauryl sulfate, citric acid, sodium carbonate, polyvidone and dimeticone

 

How do I take Solpadeine Max Soluble Tablets?

 

Dosage:

Over 18 years: 2 tablets every 4-6 hours as required but not more frequently than every 4 hours. No more than 8 tablets in 24 hours.

 

16-18 years: 1-2 tablets every 6 hours as required but not more frequently than every 6 hours. No more than 8 tablets in 24 hours.

 

12-15 years: 1 tablet every 6 hours as required but not more frequently than every 6 hours. No more than 4 tablets in 24 hours.

 

The duration of treatment should be limited to 3 days.

 

12 years and under: not to be given.

What are the side effects of Solpadeine Max Soluble Tablets?

 

Possible side effects:

  • Constipation

  • Severe abdominal pain, dry mouth, nausea, vomiting if you have recently had your gall bladder removed

  • Allergic reactions which may be severe,

  • Skin rash, peeling, mouth ulcers, itching, sweating

  • Breathing problems, which may be more likely if you’ve experienced them before when taking other painkillers

  • Unexplained bruising or bleeding

  • Nausea, upset stomach, sudden weight loss, loss of appetite, yellowing of the eyes and skin

  • Difficulty urinating

 

Any concerns or queries regarding any side effects this medicine has caused or could cause you can call your GP or our pharmacist.

If you have any severe side effects stop use immediately and seek medical assitance as soon as possible.


 

sec box

100% Discreet Packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.
guarantee
If you find the exact treatment cheaper elsewhere, we will refund you the difference.
We promise our service is...
clock

Fast

Quick turnaround on all orders

delivery

Efficient

Same day dispatch with multiple couriers.

padlock

Secure

100% plain and secure delivery

img

Free UK Delivery on all Prescription Orders